Format

Send to

Choose Destination
See comment in PubMed Commons below
J Dermatol. 1991 Sep;18(9):528-31.

Late phase allergic reaction to a CT contrast medium (iotrolan).

Author information

  • 1Department of Dermatology, Nagoya City University Medical School, Japan.

Abstract

A 46-year-old male developed wide-spread erythema and edema after intravenous injection of a CT contrast medium (iotrolan). The skin eruption appeared at 6 h, reached a maximum at 9 to 12 h, and faded within 36 h after injection. A challenge with an intradermal injection of the agent provoked the same reaction where the eruption had originally appeared, but had no effect on previously unaffected regions. Histopathologic examination revealed a perivascular infiltration of small round cells, and a few neutrophils, and eosinophils in the dermis and focal spongiosis in the epidermis. This is the first report of a late phase allergic skin reaction induced by iotrolan.

PMID:
1838559
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wiley
    Loading ...
    Support Center